MathSciNet Relay Station
MathSciNet bibliographic data
MR2886936 93E15 (34D20 60H10)
Yin, Juliang; Khoo, Suiyang; Man, Zhihong; Yu, Xinghuo Finite-time stability and instability of stochastic nonlinear systems. Automatica J. IFAC 47 (2011), no. 12, 2671–2677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement